Two-sided essential nilpotence.

Eslami, Esfandiar; Stewart, Patrick

International Journal of Mathematics and Mathematical Sciences (1992)

  • Volume: 15, Issue: 2, page 351-354
  • ISSN: 0161-1712

How to cite

top

Eslami, Esfandiar, and Stewart, Patrick. "Two-sided essential nilpotence.." International Journal of Mathematics and Mathematical Sciences 15.2 (1992): 351-354. <http://eudml.org/doc/47113>.

@article{Eslami1992,
author = {Eslami, Esfandiar, Stewart, Patrick},
journal = {International Journal of Mathematics and Mathematical Sciences},
keywords = {nilpotent ideal; largest essentially nilpotent ideal; free normalizing extension; matrix ring; polynomial ring; Morita equivalent},
language = {eng},
number = {2},
pages = {351-354},
publisher = {Hindawi Publishing Corporation, New York},
title = {Two-sided essential nilpotence.},
url = {http://eudml.org/doc/47113},
volume = {15},
year = {1992},
}

TY - JOUR
AU - Eslami, Esfandiar
AU - Stewart, Patrick
TI - Two-sided essential nilpotence.
JO - International Journal of Mathematics and Mathematical Sciences
PY - 1992
PB - Hindawi Publishing Corporation, New York
VL - 15
IS - 2
SP - 351
EP - 354
LA - eng
KW - nilpotent ideal; largest essentially nilpotent ideal; free normalizing extension; matrix ring; polynomial ring; Morita equivalent
UR - http://eudml.org/doc/47113
ER -

NotesEmbed ?

top

You must be logged in to post comments.